MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTATION, INTRAVASCULAR
Model Number 21-7094-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposable leaked during the night which led to the replacement of the infusion, initially prepared for 96 hours, with a new 48-hour infusion.No patient injury reported.
 
Additional Manufacturer Narrative
Other text: d4 (lot number) is unknown; no further information provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No serial or lot number was provided; therefore, a device history record (dhr) review could not be conducted.No product was returned; therefore, the reported complaint could not be confirmed and the root cause could not be determined.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
CADD
Common Device Name
SET, ADMINISTATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16805281
Report Number3012307300-2023-04487
Device Sequence Number1855344
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7094-24
Device Catalogue Number21-7094-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient SexMale
Patient Weight67 KG